MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer that, "port accessed with needle 1¿ bard powerloc max 20g on 3/7/23 1911 by dch.Multiple ivs infusing through port needle.On (b)(6) 2023 patient with iv with bicarb infusing via port, at 12:20 rn went to draw labs (48 hr metrotrexate), rn noted line leaking, attempted to draw blood cultures, but only air returned, blood dripping from line, port de-accessed.Port tubing totally disconnected from blue connection piece.Blood cultures drawn and negative.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint that the tubing detached from the luer adaptor was confirmed but the cause is unknown.A single photograph of a damaged infusion set was returned for evaluation.The implicated product was a 20g x 1¿ powerloc max safety infusion set.A needleless injection cap was attached to the luer adaptor and red residual material was seen within the device, indicating that the device had been used.The tubing was completely detached from the luer adaptor.It could not be determined from the photograph if the tubing had dislodged from the luer adaptor or if a complete circumferential split was present in the tubing.The end of the tubing appeared compressed, which may be indicative or kinking or torsion of the tubing near the break/dislodgement.However, this could not be independently confirmed without examination of the physical sample.In addition, microscopic observation and tactile evaluation could not be performed without the physical device.The observable features on the submitted photograph did not contain enough information to identify a specific root cause of the reported event.Possible contributing factors could include tensile (pulling) damage, material fatigue, or damage from a sharp instrument.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported by the customer that, "port accessed with needle 1¿ bard powerloc max 20g on (b)(6) 2023 1911 by dch.Multiple ivs infusing through port needle.On (b)(6) 2023, patient with iv with bicarb infusing via port, at 12:20 rn went to draw labs (48 hr metrotrexate), rn noted line leaking, attempted to draw blood cultures, but only air returned, blood dripping from line, port de-accessed.Port tubing totally disconnected from blue connection piece.Blood cultures drawn and negative.".

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16843769
Report Number3006260740-2023-01607
Device Sequence Number20555213
Product Code FPA
UDI-Device Identifier00801741047442
UDI-Public(01)00801741047442
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberN/A
Device Catalogue Number0142010
Device Lot NumberASGRF064
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown